# SDR DALA2022100606497

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 71,607 hours, 28,633 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2435784) REPORTS OF OIL SMELL IN CABIN FROM UNKNOWN SOURCE AT DEPARTURE. FOUND APU OIL COOLER CONTAMINATED. R/R SAME PER B737 AMM 49-91. LK CK OK. R/R RECIRCULATION FILTERS PER B737 AMM 21-25.
